TitleA Complete Calculus for Max-SAT
Publication TypeConference Paper
Year of Publication2006
AuthorsBonet MLuisa, Levy J, Manyà F
Conference NameLecture Notes in Computer Science
Volume4121
PublisherSpringer-Verlag
Pagination240-251
Abstract

Max-SAT is the problem of finding an assignment minimizing the number of unsatisfied clauses of a given CNF formula. We propose a resolution-like calculus for Max-SAT and prove its soundness and completeness. We also prove the completeness of some refinements of this calculus. From the completeness proof we derive an exact algorithm for Max-SAT and a time upper bound.